# SDR DL72S980397

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 24 X 17.5 AREA OF SKIN WAS TRIMMED AWAY BETWEEN FS 480 AND FS 500, AND BETWEEN STRINGERS 27L AND 27R.  THE SKIN CUTOUT WAS REPAIRED WITH A DOUBLER AND TRIPLER INSTALLED PERER/A 364006-14, REV A.
